MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; ENDOSCOPE SHEATH, REUSABLE

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.; ENDOSCOPE SHEATH, REUSABLE
Model Number A22042A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported tip is broken during an unspecified procedure involving an olympus endoscope sheath.There was no patient injury reported.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
RESECTION SHEATH, 26 FR.
Common Device Name
ENDOSCOPE SHEATH, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25575729
Report Number9610773-2026-04538
Device Sequence Number12065587
Product Code HIH
UDI-Device Identifier04042761020985
UDI-Public04042761020985
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22042A
Device Lot Number24205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown